# SDR UPS99829133

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 97510822
- Condition: Corroded
- Location: Ws 115.122
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C123, RT WING AUX TANK L/E AT FS 115.122 HAS HEAVY CORROSION THAT IS OUT OF LIMITS, (SPAR CAP).  REMOVED AND REPLACED CAP IAW 9751082 AND SRM 51-1-20D.
